# SDR MASA2011071303221

- Difficulty date: July 12, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 17,286 hours, 13,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Defective
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY OVERWING DOOR CAUTION INTERMITTENT.  PLACED ON MEL.  R2 PX42 PROX SWITCH TARGET.
